Mathematical modelling and parameter optimization of pulsating heat pipes

Yang, Xin-She and Karamanoglu, Mehmet and Luan, Tao and Koziel, Slawomir (2014) Mathematical modelling and parameter optimization of pulsating heat pipes. Journal of Computational Science, 5 (2). pp. 119-125. ISSN 1877-7503

Full text is not in this repository.

Item Type: Article
Research Areas: A. > School of Science and Technology > Design Engineering and Mathematics
Item ID: 15638
Useful Links:
Depositing User: Xin-She Yang
Date Deposited: 30 Apr 2015 13:45
Last Modified: 13 Oct 2016 14:33
URI: http://eprints.mdx.ac.uk/id/eprint/15638

Actions (login required)

Edit Item Edit Item